MathSciNet Relay Station
MathSciNet bibliographic data
MR230682 (37 #6242) 10.14
Birch, B. J. How the number of points of an elliptic curve over a fixed prime field varies. J. London Math. Soc. 43 1968 57–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement